How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Muneeb Ali Your Own Question
Dr. Muneeb Ali
Dr. Muneeb Ali, Intensivist
Category: Medical
Satisfied Customers: 3207
Experience:  MBBS, MD, MCCM.Currently working in Critical Care Medicine with 10 year experience in Medicine
22950887
Type Your Medical Question Here...
Dr. Muneeb Ali is online now
A new question is answered every 9 seconds

Does the taking of cialis elevate creatinine level

Customer Question

does the taking of cialis elevate creatinine level
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Muneeb Ali replied 1 year ago.

Hi,

Well Cialis usually doesnt cause the rise in creatinine or rise in other renal parameters. However that being said there have been a few case reports of this causing a rise in the creatinine. In one study. there was a report of 0.27% of the patients who took cialis experienced some rise in their creatinine level. However this side effect is NOT a part of the usual warnings associated with its use. Secondly it is a very rare side effect as i mentioned.

So while it can cause the rise in creatinine, it is not likely to do so in an overwhelming majority of the patients who use cialis.

I hope I have been helpful and this answers your query. Please remember to assign a feedback rating so JA will compensate me for my time. You are free to ask follow-up questions thereafter at no charge although any bonuses would be appreciated. Please allow up to 24 hours for a follow-up response if I am signed off.

If, for some reason, you are not satisfied with the answer, I would appreciate knowing why so that I can try to clear up any misunderstanding that may have taken place and still earn a positive rating from you. Finally, you may request me in the future by beginning the question with "THIS IS FOR Dr. Muneeb Ali".

Thank you for using Just Answer.

Expert:  Dr. Muneeb Ali replied 1 year ago.

Do you have anymore questions? If not, please leave a POSITIVE rating as until you do i am not compensated for my time. You can continue to ask follow up question even after the POSITIVE rating.

Expert:  Dr. Muneeb Ali replied 1 year ago.

Do you have anymore questions? If you are done for now, please leave a POSITIVE feedback rating as until you do i am not compensated for my time. You can continue to ask follow up questions even after the rating.

Related Medical Questions